# SDR SWAA2019040331305

- Difficulty date: March 25, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231LF
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231LF HAD STRAND DAMAGED ON UPPER SURFACE.  REPAIRED FLOOR PANEL 231LF IAW SRM. (BETWEEN BS. 420 TO BS. 537.45)
